MathSciNet Relay Station
MathSciNet bibliographic data
MR2137880 (2006a:53002) 53A04
Dahlberg, Björn E. J. The converse of the four vertex theorem. Proc. Amer. Math. Soc. 133 (2005), no. 7, 2131–2135 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement